Economics at your fingertips  

Risk adjustments of option prices under time-changed dynamics

E. Nicolato and D. Sloth

Quantitative Finance, 2014, vol. 14, issue 1, 125-141

Abstract: We derive a closed-form expansion of option prices in terms of Black--Scholes prices and higher-order Greeks. We show how the true price of an option less its Black--Scholes price is given by a series of premiums on higher order risks that are not priced under the Black--Scholes model assumptions. The expansion can be used for a broad class of option pricing models with dynamics governed by time-changed Brownian motions. Specifically, we study expansions for exponential Lévy models such as the Variance Gamma and the Normal Inverse Gaussian models as well as their stochastic volatility counterparts, e.g. the VGSV and NIGSV models. Moreover, we consider extensions of the expansion to a more general subclass of affine jump-diffusion models for which the pricing transform may not be known in closed form.

Date: 2014
References: View references in EconPapers View complete reference list from CitEc
Citations Track citations by RSS feed

Downloads: (external link) (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

Ordering information: This journal article can be ordered from

Access Statistics for this article

Quantitative Finance is currently edited by Michael Dempster and Jim Gatheral

More articles in Quantitative Finance from Taylor & Francis Journals
Bibliographic data for series maintained by Chris Longhurst ().

Page updated 2018-08-11
Handle: RePEc:taf:quantf:v:14:y:2014:i:1:p:125-141